Two days after a femur fracture, a client develops sudden hy… | MyMerci
100% of solvers got this wrongTry ›
Potential for Alterations in Body Systems

Two days after a femur fracture, a client develops sudden hypoxemia, confusion, and a petechial rash over the upper chest. Which complication should the nurse suspect?

Explanation
Fat embolism syndrome after a long-bone fracture classically combines respiratory compromise, neurologic change, and petechiae. The delayed onset and multisystem pattern fit fat embolism better than isolated atelectasis, wound infection, or limb-limited thrombosis.
Next question on this topicA client with a lower-leg fracture in a cast reports rapidly worsening pain despite analge…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.